Items for Fenn, Roger

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 10.


Bartholomew, Andrew, Fenn, Roger, Naoko, Kamada and Seiichi, Kamada (2018) Doodles on surfaces. Journal of Knot Theory and Its Ramifications. ISSN 0218-2165 (Accepted)

Bartholomew, Andrew, Fenn, Roger, Kamada, Naoko and Kamada, Seiichi (2018) On Gauss codes of virtual doodles. Journal of Knot Theory and its ramifications. ISSN 0218-2165 (Accepted)

Bartholomew, Andrew and Fenn, Roger (2008) Quaternionic invariants of virtual knots and links. Journal of Knot Theory and Its Ramifications, 17 (2). pp. 231-251. ISSN 0218-2165

Fenn, Roger, Rourke, Colin and Sanderson, Brian (2007) The rack space. Transactions of the American Mathematical Society, 359 (2). pp. 701-740. ISSN 0002-9947

Fenn, Roger, Jordan-Santana, Mercedes and Kaufmann, Louis (2004) Biquandles and Virtual Links. Topology and its Applications, 145. pp. 157-175.

Fenn, Roger, Rourke, Colin and Sanderson, Brian (2004) James Bundles. Proceedings of the London Mathematical Society, 89. pp. 217-240. ISSN 0024-6115

Fenn, Roger, Greene, Michael T, Rolfsen, Dale, Rourke, Colin and Wiest, Bert (1999) Ordering the braid groups. Pacific Journal of Mathematics, 191. pp. 49-74. ISSN 0030-8730

Fenn, Roger, Keyman, Ebru and Rourke, Colin (1998) The singular braid monoid embeds in a group. Journal of Knot Theory and Its Ramifications, 7 (7). pp. 881-892. ISSN 0218-2165

Fenn, Roger, Rimányi, Richárd and Rourke, Colin (1997) The braid-permutation group. Topology, 36. pp. 123-135.

Fenn, Roger, Rolfsen, Dale and Zhu, Jun (1996) Centralisers in the braid group and singular braid monoid. L’Enseignement Mathématique, 42. pp. 75-96.

This list was generated on Thu Oct 18 04:56:37 2018 BST.